# SDR ASOA05623

- Difficulty date: July 22, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CANAC7B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT AND RT OVERWING EMERGENCY EXIT BETA LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT OVERWING EMERGENCY EXIT BETA LIGHTS.  OPS CHECK GOOD.  (K)
